Alert archive / Louisiana / Tornado Warnings in 2020

Tornado Warning 20, NWS Shreveport, LA

April 12, 2020Bossier Parish, Caddo Parish, Louisiana

NWS Shreveport, LA issued this tornado warning at Apr 12, 2020, 9:41 AM CDT for Bossier Parish, Caddo Parish, Louisiana. It was in force for 28 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 12, 2020, 9:41 AM CDT (14:41 UTC)
Expired
Apr 12, 2020, 10:09 AM CDT
In force
28 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Bossier Parish, LA, Caddo Parish, LA

The radar

The Shreveport radar (KSHV), 14 km from the middle of the area, began a volume at 14:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 12, 9:51 AM CDTTSTM WND DMGBenton, LABAY DOORS AT FIRE STATION DISTRICT 4 BLOWN IN AT BENTON, MULTIPLE TREES DOWN, SOME DAMAGE TO OUT STRUCTURES.
Apr 12, 9:52 AM CDTTSTM WND DMG1 Ssw Barksdale Air For, LALARGE TREE ON HOME IN SHADY GROVE NEIGHBORHOOD.
Apr 12, 9:52 AM CDTTORNADOBenton, LACORRECTS PREVIOUS TORNADO REPORT FROM BENTON. AN EF-1 TORNADO WITH ESTIMATED MAXIMUM WINDS NEAR 105 MPH TOUCHED DOWN NEAR CADDO AVE. SOUTH OF 5TH STREET IN BENTON, WHERE SEVERAL BUILDINGS IN TOWN SUFFERED ROOF DAMAGE AS IT CROSSED HIGHWAY 3, 5TH STREET, AND PI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 12, 5:52 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 2.7 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2020-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 605 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2020-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 255 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
605 J/kg
Mixed-layer CIN
-277 J/kg
Mixed-layer LCL
681 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
255 m²/s²
0-3 km storm-relative helicity
308 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted.

531 
WFUS54 KSHV 121441
TORSHV
LAC015-017-121530-
/O.NEW.KSHV.TO.W.0020.200412T1441Z-200412T1530Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
941 AM CDT Sun Apr 12 2020

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  West central Caddo Parish in northwestern Louisiana...
  Central Bossier Parish in northwestern Louisiana...

* Until 1030 AM CDT.
    
* At 941 AM CDT, a severe thunderstorm capable of producing a tornado
  was located near Waskom, or 13 miles west of Shreveport, moving
  northeast at 35 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Blanchard around 1000 AM CDT.
  Shreveport around 1005 AM CDT.
  Bossier City around 1015 AM CDT.
  Benton around 1020 AM CDT.
  Eastwood around 1030 AM CDT.

Other locations impacted by this tornadic thunderstorm include Dixie,
Alden Bridge, Ferguson, Princeton, Fillmore, Linton, Cross Lake,
Bodcau, Bethany and Red Chute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3242 9403 3263 9404 3285 9365 3255 9346
TIME...MOT...LOC 1441Z 245DEG 29KT 3252 9402 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

44
2 follow-up statements
876 
WWUS54 KSHV 121456
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
956 AM CDT Sun Apr 12 2020

LAC015-017-121530-
/O.CON.KSHV.TO.W.0020.000000T0000Z-200412T1530Z/
Caddo LA-Bossier LA-
956 AM CDT Sun Apr 12 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT FOR WEST
CENTRAL CADDO AND CENTRAL BOSSIER PARISHES...
    
At 956 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Benton, or 12 miles north of Bossier City, moving
northeast at 45 mph.

A second area of strong rotation was located near Cross Lake, moving 
east at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Shreveport, Bossier City, Haughton, Blanchard, Benton, Mooringsport,
Belcher, Eastwood, Fosters, Dixie, Alden Bridge, Ferguson, Princeton,
Fillmore, Linton, Cross Lake, Bodcau, Red Chute and Rocky Mount.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3245 9390 3267 9397 3285 9365 3255 9346
TIME...MOT...LOC 1456Z 240DEG 40KT 3270 9371 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

09
900 
WWUS54 KSHV 121509
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
1009 AM CDT Sun Apr 12 2020

LAC015-017-121519-
/O.CAN.KSHV.TO.W.0020.000000T0000Z-200412T1530Z/
Caddo LA-Bossier LA-
1009 AM CDT Sun Apr 12 2020

...THE TORNADO WARNING FOR WEST CENTRAL CADDO AND CENTRAL BOSSIER
PARISHES IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until noon CDT for northwestern
Louisiana.

LAT...LON 3245 9390 3267 9397 3285 9365 3255 9346
TIME...MOT...LOC 1507Z 245DEG 29KT 3275 9359 

$$

09

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 12, 7:37 AM CDT, 2 hours 4 minutes earlier.

Area forecast discussion, Apr 12, 7:37 AM CDT, 2 hours 4 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
737 AM CDT Sun Apr 12 2020

.AVIATION...

For the 12/12Z TAF period, MVFR/IFR/LIFR cigs continue to spread
farther NE from East Texas as a warm front lifts northward from
the coast. Storms are rapidly developing across East Texas, NW
Louisiana, and SW Arkansas this morning. These storms will
present a significant severe threat with large hail, damaging
winds, and even tornadoes possible from this morning through the
late afternoon. Low Cigs/vsbys will continue as convection
intensifies this morning. Conditions will improve around the lunch
hours, but additional convection will be possible along and north
of Interstate 20 as a cold front moves through the region.
Conditions should finally begin to improve by 13/06Z as the upper
trough and cold front exit to the east. Southwest winds 15 to 20
mph with gusts up to 30 mph expected this afternoon. This evening,
expect northwest winds 10 to 20 mph with gusts up to 30 mph in
wake of a cold front passage.

/20/

&&

.PREV DISCUSSION... /issued 452 AM CDT Sun Apr 12 2020/

SHORT TERM.../Today through Monday/

Other than a few showers an embedded thunderstorms moving out of
our SE Oklahoma and adjacent SW Arkansas counties north of
Interstate 30, weather conditions have become quiet across the
remainder of the region. However, a couple rounds of storms are
expected to return to the region, with the first later this
morning. A Lake Wind Advisory will also be in effect today and
tonight as southwest winds 15-20 mph will become northwesterly
from 10 to 20 mph with the passage of a cold front this evening.
Gusts could be as high as 30 mph today. ahead and behind the
convection.

Currently, a warm front is dissecting East Texas, generally from
Sulphur Springs southeastward to around Jasper. The warm front
will continue to move northeastward this morning in response to a
closed low near El Paso, TX ejecting out into the South Plains
region of the Texas Panhandle. The closed low will move eastward
along the Red River Valley, dragging a Pacific front towards the
region. The atmosphere will become very unstable in wake of the
aforementioned warm front and ahead of the Pacific boundary.
Dewpoints will rise into the upper 60s to near 70 degrees, with
SFC base Cape approaching 2000 J/kg, lapse rates over 7 C/km, and
effective bulk shear well over 40 kts. In fact, bulk shear could
approach 70 kts which in some respect could be detrimental to
sustaining a mesocyclone. But, still believe that with the amount
of instability across the region, that severe weather remains very
probable. Storms have started to develop across West Texas and
will eventually form into a MCS across Central Texas before moving
eastward into our region. Large hail will be possible along with
damaging winds in the bowing segments of the squall line. Any
cells that do become discrete will have to possibility of
developing strong, long-tracked tornadoes, especially across Deep
East Texas, North and Central Louisiana, and South-Central
Arkansas. The initial activity should push out of the region
around lunch time as the Pacific front pushes east of the region
ahead of the closed low/upper trough.

By this afternoon, another round of severe weather will be
possible, generally along and north of Interstate 20, as the
closed low/upper trough continues to move along the Red River
Valley into our region just ahead of a strong cold front. Short-
term models indicate that convection will develop after 19z across
North Texas and spread eastward into counties and parishes along
and north of Interstate 20 as the upper trough starts to eject
northeastward into Central Arkansas and eventually into the Mid
Mississippi River Valley. Large hail will be possible as lapse
rates will remain steep along with low wet-bulb zero heights just
over 7.5 kft.

The cold front will sweep through the region tonight with very
noticeable cooler temperatures in its wake. Lows on Monday morning
will fall into the upper 30s to lower 40s across areas of SE
Oklahoma, SW Arkansas, and NE Texas north of Interstate 30 and mid
to upper 40s across the remainder of the region. Much cooler and
quieter conditions expected on Monday with sunny skies and
afternoon highs ranging from the upper 50s in our northern zones
to the mid 50s in out southern areas.

LONG TERM.../Monday Night through Sunday/

To begin the long term forecast, the Southern Plains/Lower Miss
Valley will be dealing with WSW flow aloft as a vigorous trough of
low pressure continues to spin across the Great Lakes Region of the
Country with upper ridging noted offshore the Pacific Northwest, a
pattern more typical of Winter. A weak disturbance in the tail end
of this trough ejecting out of the Intermountain West will be
entering the Southern Plains Monday Night and there may be enough
upper forcing to produce some showers across our extreme northern
zones. This precipitation will need to come from the top down as
there will be no level level moisture return to speak of as our area
will still be dealing with the remnant post frontal/cold air
advection in the wake of the strong cold front coming through our
region tonight.

Rather zonal west to east flow commences in the wake of this
disturbance on Tuesday. Still appears that the coldest night this
week will be Tuesday Night/Wed morning as we should see clearing
skies and relatively light winds. Could see temperatures approaching
freezing across our most protected areas of Southeast Oklahoma and
Southwest Arkansas with a frost possible as far south as the I-20
Corridor across portions of Northeast Texas and Northern Louisiana.

Another weak disturbance moves out of the Intermountain West
Thursday Night into Friday and by late week, we could start to see
some weak moisture return in the lower levels to introduce slight
chance to low end chance pops Friday through the upcoming weekend. A
stronger trough may be moving into the Southern Plains late next
weekend which could prove watching but at this time, timing
discrepancies between medium range progs only permits low pops for
now.

13

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  80  44  63  42 / 100  20   0   0
MLU  81  49  65  42 /  90  30   0   0
DEQ  76  37  59  37 / 100  30   0  10
TXK  76  41  59  38 / 100  30   0   0
ELD  78  44  62  40 / 100  30   0   0
TYR  79  41  59  40 /  90  20   0   0
GGG  80  42  61  40 / 100  20   0   0
LFK  84  45  66  44 /  90  10   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Lake Wind Advisory from noon today to midnight CDT tonight for
     ARZ050-051-059>061-070>073.

LA...Lake Wind Advisory from noon today to midnight CDT tonight for
     LAZ001>006-010>014-017>022.

OK...Lake Wind Advisory from noon today to midnight CDT tonight for
     OKZ077.

TX...Lake Wind Advisory from noon today to midnight CDT tonight for
     TXZ096-097-108>112-124>126-136>138-149>153-165>167.

&&

20
Hazardous weather outlook, Apr 12, 5:14 AM CDT, 4 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
514 AM CDT Sun Apr 12 2020

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-131200-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
514 AM CDT Sun Apr 12 2020

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma, east Texas and northeast Texas.

.DAY ONE...Today and Tonight...

A volatile airmass will be in place across much of the Four State
Region. An upper level disturbance will move our way from the
west, interact with this airmass and the end result will be severe
thunderstorms, some of which will produce very large hail,
destructive thunderstorm wind gusts and isolated tornadoes, some
of which could be long tracked tornadoes. This threat will begin
to taper off somewhat early this afternoon but rematerialize near
and north of the Interstate 20 Corridor of Northeast Texas,
Southeast Oklahoma, Southwest Arkansas and extreme Northern
Louisiana as the upper trough itself moves overhead. The severe
weather theat will then diminish late this evening across the
entire Four State Region.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

No hazardous weather is anticipated at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters will be needed today into this
evening for severe thunderstorms. Please relay any information
about observed severe weather to the NWS while following all
local, state, and CDC guidelines.

13

In the hours before

Special weather statement, Apr 12, 8:05 AM CDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Shreveport LA
805 AM CDT Sun Apr 12 2020

ARZ061-071>073-121345-
Lafayette AR-Union AR-Nevada AR-Columbia AR-
805 AM CDT Sun Apr 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LAFAYETTE...
SOUTHEASTERN NEVADA...WESTERN UNION AND NORTHERN COLUMBIA COUNTIES
UNTIL 845 AM CDT...

At 805 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Buckner to near Wesson. Movement was
northeast at 70 mph.

Pea size hail and winds in excess of 30 mph will be possible with
these storms.

Locations impacted include...
El Dorado, Magnolia, Smackover, Waldo, Norphlet, McNeil, Calion,
Buckner, Mount Holly, Wesson, Village, Lisbon, Lawson, Calhoun, Mount
Vernon, Newell, Laughlin, Pigeon Hill, College Hill and Kenova.

A Tornado Watch remains in effect until noon CDT for south central
Arkansas.

LAT...LON 3308 9266 3327 9355 3359 9311 3338 9312
      3337 9279 3339 9276 3336 9266 3336 9260
      3337 9259 3336 9254 3332 9252 3333 9250
      3332 9246 3329 9247 3327 9244 3328 9238
      3330 9236 3328 9236 3328 9233
TIME...MOT...LOC 1305Z 232DEG 59KT 3329 9342 3314 9270

50
Local storm report, Apr 12, 8:39 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
839 AM CDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 AM     HAIL             3 NE RICHWOOD           32.47N 92.04W
04/12/2020  E0.75 INCH       OUACHITA           LA   PUBLIC

&&

09
Local storm report, Apr 12, 8:42 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
842 AM CDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 AM     HAIL             3 SSW LAKEPORT          32.36N 94.72W
04/12/2020  E1.00 INCH       RUSK               TX   AMATEUR RADIO

            QUARTER SIZE HAIL REPORTED 2 MILES SOUTH OF
            GREGG COUNTY AIRPORT.

&&

25
Local storm report, Apr 12, 9:00 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
900 AM CDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     TSTM WND DMG     3 S LONGVIEW            32.47N 94.77W
04/12/2020                   GREGG              TX   FIRE DEPT/RESCUE

            TREES REPORTED DOWN ON SABINE STREET IN
            SOUTH LONGVIEW.

&&

25
Local storm report, Apr 12, 9:01 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
901 AM CDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     HAIL             2 NW RICHWOOD           32.46N 92.09W
04/12/2020  E1.00 INCH       OUACHITA           LA   PUBLIC

            SOUTHERN SECTIONS OF MONROE REPORTING
            QUARTER SIZE HAIL.

&&

25
Local storm report, Apr 12, 9:03 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
903 AM CDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 AM     HAIL             11 SSW BROWNSVILLE-BAWC 32.33N 92.22W
04/12/2020  E1.25 INCH       OUACHITA           LA   PUBLIC

            HALF DOLLAR HAIL IN LUNA LA.

&&

25

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 2:45 AM CDTLake Wind AdvisorySHVBienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more21 hr
Apr 12, 6:33 AM CDTSpecial Weather StatementSHVCaddo42 min
Apr 12, 8:28 AM CDTSevere Thunderstorm WarningSHVOuachita17 min
Apr 12, 9:12 AM CDTSevere Thunderstorm WarningSHVBossier, Caddo, Webster63 min
Apr 12, 9:15 AM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, De Soto, Red River, Webster45 min
Apr 12, 9:15 AM CDTTornado WarningSHVCaddo30 min
Apr 12, 9:20 AM CDTSevere Thunderstorm WarningSHVDe Soto, Natchitoches, Red River, Sabine40 min
Apr 12, 9:30 AM CDTTornado WarningSHVDe Soto30 min
Apr 12, 9:51 AM CDTTornado Warning Tornado observedConsiderable damage threatSHVBienville, Bossier, Caddo, De Soto, Red River, Webster24 min
Apr 12, 9:53 AM CDTTornado WarningSHVBossier, Caddo, De Soto, Red River29 min
Apr 12, 9:58 AM CDTSevere Thunderstorm WarningSHVBienville, Bossier, De Soto, Natchitoches, Red River, Sabine and 1 more62 min
Apr 12, 10:00 AM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, Claiborne, De Soto, Lincoln and 2 more60 min
Apr 12, 10:04 AM CDTTornado WarningSHVBossier, Claiborne, Webster19 min
Apr 12, 10:07 AM CDTTornado WarningSHVBienville, Natchitoches, Red River23 min
Apr 12, 10:10 AM CDTTornado Warning Tornado observedSHVBienville, Bossier, Red River, Webster39 min
Apr 12, 10:13 AM CDTTornado WarningSHVBienville, Claiborne, Lincoln, Webster47 min
Apr 12, 10:28 AM CDTTornado WarningSHVBienville, Natchitoches47 min
Apr 12, 10:46 AM CDTTornado WarningSHVBienville, Jackson29 min
Apr 12, 10:47 AM CDTSevere Thunderstorm WarningSHVClaiborne, Jackson, Lincoln, Ouachita, Union58 min
Apr 12, 10:56 AM CDTTornado Warning Tornado observedSHVBienville, Claiborne, Lincoln, Union24 min
Apr 12, 11:16 AM CDTTornado WarningSHVLincoln, Ouachita, Union29 min
Apr 12, 11:33 AM CDTTornado Warning EmergencySHVOuachita29 min
Apr 12, 11:42 AM CDTTornado Warning Tornado observedConsiderable damage threatSHVOuachita18 min
Apr 12, 12:16 PM CDTSevere Thunderstorm WarningSHVCaddo, De Soto27 min
Apr 12, 12:54 PM CDTSpecial Weather StatementSHVClaiborne, Webster51 min
Apr 12, 1:25 PM CDTSpecial Weather StatementSHVUnion35 min
Apr 12, 1:50 PM CDTSpecial Weather StatementSHVCaldwell40 min
Apr 12, 1:55 PM CDTSevere Thunderstorm WarningSHVCaldwell, LaSalle, Ouachita, Winn24 min
Apr 12, 2:24 PM CDTSpecial Weather StatementSHVNatchitoches51 min
Apr 12, 3:19 PM CDTSpecial Weather StatementSHVNatchitoches, Winn41 min
Apr 12, 3:37 PM CDTSpecial Weather StatementSHVJackson, Ouachita38 min
Apr 12, 3:42 PM CDTSevere Thunderstorm WarningSHVGrant, LaSalle, Natchitoches63 min
Apr 12, 3:59 PM CDTSevere Thunderstorm WarningSHVCaldwell, Grant, LaSalle, Winn46 min
Apr 12, 6:35 PM CDTSpecial Weather StatementSHVOuachita40 min
Apr 12, 6:41 PM CDTSpecial Weather StatementSHVClaiborne49 min
Apr 12, 6:55 PM CDTSevere Thunderstorm WarningSHVCaddo50 min

Nearby

Tornado Warnings in Louisiana, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.